Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :16 Issue : 1 1989      Add To Cart                                                                    Download

Singular perturbation for a non-autonomous second order

Auther : A. EL-NAHHAS

Department of Mathematics, Faculty of Science, Aswan, Egypt

ABSTRACT

This paper studies the existence and the uniqueness of a periodic solution for a singularly perturbed nonlinear non-autonomous second order differential equation with retarded argument.The perturbation has a small parameter and the retardation is assumed to be constant.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law